# SDR YENA2022052000501

- Difficulty date: May 16, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 032
- Aircraft time: 41,941 hours, 27,003 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Part number: 2142501
- Part serial: 0482717
- Condition: Failed
- Location: Outflow-Vlv
- Part time: 30,632 hours, 20,261 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2024, MCO-TPA. 'CABIN ALT HI DURING CLIMB OUT (10,500). RAN QRH; REF FIM 21-31-00 ACCOMPLISHED GVI PACK BAY DUCTS NO LEAKS NOTED PER AMM 21-51-21. GVI AIR MIX DUCTS AND VALVES NO LEAKS NOTED PER AMM 21-20-03. ACCOMPLISHED CABIN LEAK TEST  PER AMM 21-31-00-720-802-A. TEST OK WITHIN LIMITS. DOWNLOADED DFDR AND QAR PER AMM 31-31-00. ITEM CONTINUES ON L/P 3343574-2 (ACCOMPLISHED FIM TASK 21-31-00-810-801A, COMPLIED WITH ALL WIRING CHECKS NO FAULTS FOUND, REMOVED AND REPLACED CPCS OUTFLOW VALVE IAW AMM 21-31-02  OPS CHECKS GOOD.).'
